# SDR DALA2025021901267

- Difficulty date: February 14, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,227 hours, 30,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6706 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:609. CORRECTIVE ACTION: REMOVED DEBRIS, ARMED AND DISARMED DOOR. KNUCK KNOCKER EXTENDS AND RETRACTS NORMALLY. ALL WORK REF B757 AMM 52-11. (0811341)
